Hail, Greeley
- When
- June 19, 10:11 PM MST
- Where
- Greeley County, Tribune
- Measured
- 0.75 in hail
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 38.467, -101.750
2 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before the first event at Jun 19, 7:35 PM MST, 2 hours 36 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GOODLAND KS 835 PM MDT SAT JUN 19 2004 .DISCUSSION...MOIST UPSLOPE FLOW CONTINUES ACROSS THE AREA AS CANADIAN SURFACE HIGH OVER NORTHEAST NEBRASKA PULLS SLOWLY AWAY TO THE EAST AND PROMOTES SOUTHEAST LOW LEVEL FLOW. WILL KEEP CLOUDS ALL NIGHT AND ADD AREAS OF FOG TO FORECAST. BEST CHANCE OF LOW VISIBILITY IN FOG WILL BE OVER WESTERN TIER OF KANSAS COUNTIES AND ALL OF COLORADO COUNTIES. WILL MONITOR FOR POSSIBLE FOG ADVISORY IN THIS REGION. WITH WINDS OUT OF THE SOUTHEAST TONIGHT...HIGHER DEWPOINTS NEAR 60 WILL GRADUALLY WORK THEIR WAY NORTHWEST INTO OUR FORECAST AREA. WILL KEEP LIKELY POPS IN SOUTHWEST AREAS TONIGHT GIVEN LATEST RADAR TRENDS OVER EAST CENTRAL COLORADO. LAST EVENINGS WRF MODEL DID A GOOD JOB HIGHLIGHTING THIS AREA OF THUNDERSTORMS...WHICH IT PROGS TO THE ESE INTO THE SOUTHERN PORTION OF OUR FORECAST AREA OVERNIGHT. WILL GO WITH CHANCE POPS FOR SHOWERS AFTER 06Z FOR CENTRAL AND NORTHEAST. OTHERWISE OVERNIGHT MIN TEMPERATURES AND OTHER GIRDS LOOK OKAY. && .GLD WATCHES/WARNINGS/ADVISORIES... KS...NONE. NE...NONE. CO...NONE. && DLF
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 1015 AM MDT SAT JUN 19 2004 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-201200- CHEYENNE KS-CHEYENNE COUNTY CO-DECATUR KS-DUNDY NE-GOVE KS-GRAHAM KS- GREELEY KS-HITCHCOCK NE-KIT CARSON COUNTY CO-LOGAN KS-NORTON KS- RAWLINS KS-RED WILLOW NE-SHERIDAN KS-SHERMAN KS-THOMAS KS-WALLACE KS- WICHITA KS-YUMA COUNTY CO- 1015 AM MDT SAT JUN 19 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST KANSAS...EXTREME SOUTHWEST NEBRASKA...AND EAST CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TO MOVE INTO EASTERN COLORADO LATE THIS AFTERNOON AND THIS EVENING...MAINLY WEST OF HIGHWAY 385. A FEW OF THESE STORMS COULD BECOME SEVERE. THE PRIMARY THREAT WILL BE LARGE HAIL. STORMS OVER EASTERN COLORADO WILL THEN MOVE EAST INTO NORTHWEST KANSAS AND EXTREME SOUTHWEST NEBRASKA LATER TONIGHT. THUNDERSTORMS WILL BECOME MORE NUMEROUS...BUT SEVERE WEATHER IS NOT EXPECTED. HEAVY RAIN WILL BE POSSIBLE WITH A FEW OF THE STORMS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ANOTHER COLD FRONT WILL MOVE SOUTH ACROSS THE AREA ON SUNDAY BRINGING A CHANCE FOR SEVERE THUNDERSTORMS TO THE TRI-STATE REGION. LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES WILL BE POSSIBLE...ESPECIALLY EAST OF THE KANSAS-COLORADO BORDER. THUNDERSTORMS WILL DEVELOP INTO A COMPLEX SUNDAY NIGHT WITH LARGE HAIL...DAMAGING WINDS AND HEAVY RAIN POSSIBLE. SCATTERED THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE THROUGH THE MIDDLE OF NEXT WEEK WITH THE GREATEST CHANCES DURING THE LATE AFTERNOON AND EVENING HOURS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED WEST OF HIGHWAY 385 IN COLORADO LATE THIS AFTERNOON. FS
The Goodland radar (KGLD), 100 km away, was scanning. The volume nearest the first event began at 05:12 UTC.
2 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Kansas in 2004Every state in 2004This day in weather historyWarnings in Kansas, June 2004
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5404759, 5404760.